Universidad Complutense de Madrid
E-Prints Complutense

Classification of minimal algebras over any field up to dimension 6.

Impacto

Descargas

Último año

Bazzoni, Giovanni y Muñoz, Vicente (2012) Classification of minimal algebras over any field up to dimension 6. Transactions of the American Mathematical Society, 364 (2). pp. 1007-1028. ISSN 0002-9947

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

332kB

URL Oficial: http://www.ams.org/journals/tran/2012-364-02/S0002-9947-2011-05471-1/S0002-9947-2011-05471-1.pdf


URLTipo de URL
http://www.ams.orgInstitución


Resumen

We give a classification of minimal algebras generated in degree 1, defined over any field k of characteristic different from 2, up to dimension 6. This recovers the classification of nilpotent Lie algebras over k up to dimension 6. In the case of a field k of characteristic zero, we obtain the classification of nilmanifolds of dimension less than or equal to 6, up to k-homotopy type. Finally, we determine which rational homotopy types of such nilmanifolds carry a symplectic structure.


Tipo de documento:Artículo
Palabras clave:Nilmanifolds; rational homotopy; Nilpotent Lie algebras; Minimal model
Materias:Ciencias > Matemáticas > Topología
Código ID:16956
Depositado:31 Oct 2012 09:40
Última Modificación:07 Feb 2014 09:38

Descargas en el último año

Sólo personal del repositorio: página de control del artículo